# SDR C2XA03TY143

- Difficulty date: August 30, 2003
- Submitted: August 31, 2003
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 7,541 hours, 5,578 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2C INSPECTION THE AREA UNDER THE BAGGAGE DOOR LOWER TRIM WAS CORRODED. MAINT R&R THE CARGO DOORWAY LOWER BEAM IAW EMB 135/145 SRM 51-40-02. ALL WORK WAS ACCOMPLISHED AND WILL BE REL. UPON COMPLETION OF ALL WORK.
